# SDR AALA202304140022

- Difficulty date: March 21, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FUEL ACCESS PANEL 640NB COUNTERSUNK FASTENER HOLES. REPLACED FUEL ACCESS PANEL 640NB PER TASK CARD 26C64057020.
